# SDR SWAA2022120177076

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 28,076 hours, 13,046 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Missing
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD SERVICE DOOR SLIDE GIRT HOOK ON THE RT SIDE, WAS FOUND LOOSE.  INSTALLED A MISSING FASTENER IAW SRM 51-40-02
